Optimal Embeddings of Calderón Spaces in Hölder-Zygmund Spaces

  1. Zia Bashir
  2. Fernando Cobos Díaz
  3. Georgi E. Karadzhov
Revista:
Mathematica scandinavica

ISSN: 0025-5521

Any de publicació: 2014

Volum: 114

Número: 1

Pàgines: 120-148

Tipus: Article

DOI: 10.7146/MATH.SCAND.A-16642 DIALNET GOOGLE SCHOLAR lock_openAccés obert editor

Altres publicacions en: Mathematica scandinavica

Resum

We prove optimal embeddings of Calderón spaces built-up over function spaces defined in $\mathbf{R}^n$ with the Lebesgue measure into generalized Hölder-Zygmund spaces in the super-critical and critical cases.